# SDR SWAA2023012383347

- Difficulty date: December 19, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED AT BS 695 BL0 FWD SIDE WL208.1 CENTER SECTION.   REPLACED ANGLE AND FASTENERS ANGLE FLOOR STRUCTURE LOCATED AT BS 695 BL0 FWD SIDE WL208.1 CENTER SECTION IAW SRM 51-40-02,  SRM 51-10-02, AND  DWG 237A9110, SHEET 6, REV A.
